Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 97, NWS St. Louis, MO

April 20, 2025Adams County, Illinois; Lewis County, Marion County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2025, 6:15 PM CDT for Adams County, Illinois; Lewis County, Marion County, Missouri. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 6:15 PM CDT (23:15 UTC)
Expired
Apr 20, 2025, 7:15 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Lewis County, MO, Marion County, MO

The radar

The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:35 PM CDTTSTM WND DMG3 W Hannibal, MOMultiple reports of damage including trailers destroyed near Hannibal Regional Hospital.
Apr 20, 6:38 PM CDTTSTM WND GST 704 W Hannibal, MOFrom two sources west of Hannibal, MO.
Apr 20, 6:48 PM CDTTORNADO1 Nnw Fall Creek, ILAn EF0 tornado was confirmed by damage survey crews. The tornado was on the ground from apprimately 6:48 to 6:52 CDT, had a total path length of 4.18 miles, and lifted within the community of Payson, IL. Damage was largely confined to trees.
Apr 20, 6:51 PM CDTTSTM WND DMG1 Ne Fall Creek, ILSeveral trees snapped or uprooted.
Apr 20, 6:53 PM CDTTSTM WND DMG3 W Ursa, ILBarn destroyed per EM.
Apr 20, 7:00 PM CDTTSTM WND DMGCoatsburg, ILDamage to an old school gym roof.
Apr 20, 7:04 PM CDTTORNADO1 Sse Golden, ILAn NWS survey team found EF0 tornado damage along a path extending from north of Camp Point to just south of La Prairie, IL. This tornado was on the ground from 7:04pm until 7:10pm and had a path length of 8.17 miles.
Apr 20, 7:05 PM CDTTSTM WND DMGCamp Point, ILPicture received of a tree snapped and blown over.
Apr 20, 7:12 PM CDTTSTM WND DMG4 Ene La Prairie, ILLarge tree snapped about 5 feet above the base. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 3:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS53 KLSX 202315
SVRLSX
ILC001-MOC111-127-210015-
/O.NEW.KLSX.SV.W.0097.250420T2315Z-250421T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
615 PM CDT Sun Apr 20 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Adams County in west central Illinois...
  Southeastern Lewis County in northeastern Missouri...
  Marion County in northeastern Missouri...

* Until 715 PM CDT.

* At 615 PM CDT, severe thunderstorms were located along a line from 
  near Steffenville to over Monroe City, or along a line from 17 
  miles southeast of Edina to over Monroe City, moving east at 50 
  mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Monroe City, Steffenville and Warren around 615 PM CDT.
  Philadelphia around 620 PM CDT.

Other locations impacted by the severe thunderstorm include 
Monticello, Taylor, Meyer, Marblehead, Burton, Lima, Ursa, Adams, 
Paloma and Fowler.

This includes the following State Parks...
	Wakonda State Park and Siloam Springs State Park.

This includes the following highways...
	Interstate 72 near exit 4.
	Interstate 172 between exits 2 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 1100 PM CDT for portions of 
west central Illinois and northeast Missouri.

&&

LAT...LON 3995 9184 3995 9195 3999 9195 4023 9150
      4021 9151 4019 9091 3976 9092 3976 9137
      3973 9137 3968 9131 3969 9172 3966 9171
      3966 9185
TIME...MOT...LOC 2315Z 247DEG 44KT 4001 9193 3981 9182 3964 9176

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
1 follow-up statement
366 
WWUS53 KLSX 202352
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
652 PM CDT Sun Apr 20 2025

MOC111-127-210002-
/O.CAN.KLSX.SV.W.0097.000000T0000Z-250421T0015Z/
Lewis MO-Marion MO-
652 PM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN LEWIS 
AND MARION COUNTIES IN NORTHEASTERN MISSOURI...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

&&

LAT...LON 4019 9091 3976 9092 3976 9137 3979 9136
      3980 9137 3984 9143 3987 9145 3989 9144
      3992 9142 3993 9142 4004 9149 4006 9149
      4014 9151 4020 9151
TIME...MOT...LOC 2315Z 247DEG 44KT 4002 9192 3981 9181 3964 9176

$$


ILC001-210015-
/O.CON.KLSX.SV.W.0097.000000T0000Z-250421T0015Z/
Adams IL-
652 PM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT 
FOR ADAMS COUNTY...

At 652 PM CDT, severe thunderstorms were located along a line from 8 
miles northwest of Mendon to over Payson, or along a line from 9 
miles northeast of Canton to 9 miles south of Quincy Regional 
Airport, moving east at 50 mph.

HAZARD...70 mph wind gusts and small hail.

SOURCE...Trained spotters reported. Multiple reports of wind near
         70 mph across southern Marion County.

IMPACT...Expect considerable tree damage. Damage is likely to
         mobile homes, roofs, and outbuildings.

Other locations impacted by the severe thunderstorm include Meyer, 
Marblehead, Burton, Lima, Ursa, Adams, Paloma, Fowler, Richfield and 
Plainville.

This includes the following State Parks...
	Siloam Springs State Park.

This includes Interstate 172 between exits 2 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms have produced widespread 
damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 4019 9091 3976 9092 3976 9137 3979 9136
      3980 9137 3984 9143 3987 9145 3989 9144
      3992 9142 3993 9142 4004 9149 4006 9149
      4014 9151 4020 9151
TIME...MOT...LOC 2315Z 247DEG 44KT 4002 9192 3981 9181 3964 9176

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:04 PM CDT, 3 hours 11 minutes earlier. Its key messages:

  • The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
  • Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 3:04 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
304 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- The threat for severe thunderstorms will continue as storms move
  eastward. All hazards remain possible through this evening.

- Near to above normal temperatures stretch through the upcoming
  week with dry conditions Monday and Tuesday. The pattern becomes
  active once again beginning midweek.

&&

.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025

Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.

Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.

Gosselin

&&

.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025

(Monday - Monday Night)

A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.

A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.

(Tuesday - Next Sunday)

A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.

A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.

For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025

Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 20, 3:10 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
310 PM CDT Sun Apr 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-212015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
310 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through late this evening. The
strongest thunderstorms will be capable of large hail, damaging
winds, and tornadoes.

Locally heavy rain is possible in and around thunderstorms, posing
an isolated threat for flash flooding. A flash flood watch remains
in effect through 1 AM tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms are possible Tuesday night through
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Apr 20, 5:23 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
523 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Tstm Wnd Gst     2 W Columbia            38.95N 92.36W
04/20/2025  E65 MPH          Boone              MO   Public

            Estimated winds.

&&

MRB
Local storm report, Apr 20, 5:26 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
526 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Tstm Wnd Gst     3 NE Ashland            38.81N 92.22W
04/20/2025  M58 MPH          Boone              MO   ASOS

&&

MRB
Local storm report, Apr 20, 5:31 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
531 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     Tstm Wnd Gst     2 NE Jefferson City     38.59N 92.16W
04/20/2025  M66 MPH          Callaway           MO   ASOS

&&

MRB
Local storm report, Apr 20, 5:34 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
534 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     Tstm Wnd Gst     7 ESE Columbia          38.90N 92.22W
04/20/2025  M66 MPH          Boone              MO   Public

            At Columbia-Bradford MO Ag site.

&&

MRB
Local storm report, Apr 20, 5:37 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
537 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Gst     7 ESE Columbia          38.90N 92.22W
04/20/2025  M66 MPH          Boone              MO   Public

            Corrects previous tstm wnd gst report from 7
            ESE Columbia. At Columbia-Bradford MO Ag
            site.

&&

MRB
Local storm report, Apr 20, 6:10 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
610 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     Tstm Wnd Dmg     3 NW Mineola            38.92N 91.61W
04/20/2025                   Montgomery         MO   911 Call Center

            Down tree on State Highway N near Graham
            Cave State Park.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 6:11 PM CDTTornado WarningLSXPike49 min
Apr 20, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBrown, Calhoun, Pike63 min
Apr 20, 6:49 PM CDTTornado WarningLSXAdams41 min
Apr 20, 6:56 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Madison64 min
Apr 20, 6:56 PM CDTTornado WarningLSXBrown, Pike28 min
Apr 20, 6:58 PM CDTSevere Thunderstorm WarningLSXMonroe62 min
Apr 19, 8:23 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford, Washington61 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford20 hr
Apr 20, 6:13 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage31 min
Apr 20, 6:53 AM CDTRiver Flood WarningLSXJefferson61 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXOsage57 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXCole49 hr
Apr 20, 8:28 AM CDTRiver Flood WarningLSXBoone23 hr
Apr 20, 10:37 AM CDTRiver Flood WarningLSXFranklin47 hr
Apr 20, 12:38 PM CDTTornado WarningLSXCole, Moniteau43 min
Apr 20, 1:31 PM CDTTornado WarningLSXCallaway44 min
Apr 20, 4:18 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau57 min
Apr 20, 4:32 PM CDTTornado WarningLSXMoniteau37 min
Apr 20, 4:51 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway54 min
Apr 20, 4:54 PM CDTSevere Thunderstorm WarningLSXOsage66 min
Apr 20, 5:01 PM CDTTornado WarningLSXBoone, Moniteau35 min
Apr 20, 5:13 PM CDTSevere Thunderstorm WarningLSXCole17 min
Apr 20, 5:25 PM CDTTornado WarningLSXAudrain, Boone, Callaway39 min
Apr 20, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Boone, Callaway, Monroe, Montgomery, Ralls45 min
Apr 20, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Shelby41 min
Apr 20, 5:44 PM CDTTornado WarningLSXCallaway, Montgomery46 min
Apr 20, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren44 min
Apr 20, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike, Ralls42 min
Apr 20, 6:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington53 min
Apr 20, 6:07 PM CDTTornado WarningLSXLincoln, Pike38 min
Apr 20, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren40 min
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike20 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.